# SDR AALA20171202003

- Difficulty date: December 2, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug MD 83
- Aircraft serial: 53594
- Aircraft time: 54,977 hours, 27,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1302-1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON INTERNAL DOUBLER AT AFT LAVATORY SERVICE PAN LOWER FORWARD CORNER. INSTALLED DOUBLER PER E.A.275685 AND SRM 53-34-00-001 FIGURE 3 SHEETS 2 AND 4.
